# SDR WTAA950169

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuators
- Part number: 5299
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - ELEVATOR TRIM WHEEL REPORTED DIFFICULT TO MOVE MANUALLY.  ELECTRIC TRIM FUNCTIONS NORMALLY.  MAINTENANCE INSPECTED AND LUBED BOTH ELEVATOR TRIM ACTUATORS.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
